MAUDE Adverse Event Report: AESCULAP INC. ROUND FILTERS W/INDICATOR

AESCULAP INC. ROUND FILTERS W/INDICATOR
Model Number US751
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the complainant there were holes in the container filters.
 
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Updated information: d4 expiration date, lot information, primary unique identifier number (udi).H6 codes updated.Eleven (11) samples provided were returned to the manufacturing site for technical evaluation.Results of the investigation determined that there were no discrepancies noted, no holes were visible.The device quality and manufacturing history records (dhr) review found the device was manufactured according to specification.Based on the lot number provided with the returned sample- 1908010.The product expired on august 31 2022, based on dhr information.As a result, the reported failure could not be confirmed to be a manufacturing related issue.

Brand Name
ROUND FILTERS W/INDICATOR
Common Device Name
ROUND FILTERS W/INDICATOR
Manufacturer (Section D)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer (Section G)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer Contact
jonathan severino
3773 corporate parkway
center valley, PA 18034
4847197287
MDR Report Key20326128
Report Number2916714-2024-00134
Device Sequence Number15361203
Product Code KCT
UDI-Device Identifier04038653473724
UDI-Public(01)04038653473724(17)220831(10)1908010
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K944864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberUS751
Device Catalogue NumberUS751
Device Lot NumberAHYD11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date10/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown